Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 11, NWS Raleigh, NC

September 14, 2018Granville County, Person County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 14, 2018, 5:24 PM EDT for Granville County, Person County, North Carolina. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2018, 5:24 PM EDT (21:24 UTC)
Expired
Sep 14, 2018, 5:43 PM EDT
In force
19 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Granville County, NC, Person County, NC

The radar

The Raleigh/Durham radar (KRAX), 78 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

514 
WFUS52 KRAH 142124
TORRAH
NCC077-145-142200-
/O.NEW.KRAH.TO.W.0011.180914T2124Z-180914T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
524 PM EDT FRI SEP 14 2018

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  Southeastern Person County in central North Carolina...
  West central Granville County in central North Carolina...

* Until 600 PM EDT
    
* At 524 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Oxford, moving west at 25 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Oxford, Berea and Surl. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3639 7858 3630 7857 3624 7896 3638 7897
TIME...MOT...LOC 2124Z 083DEG 21KT 3634 7864 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

77
3 follow-up statements
417 
WWUS52 KRAH 142129
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
529 PM EDT FRI SEP 14 2018

NCC077-145-142200-
/O.CON.KRAH.TO.W.0011.000000T0000Z-180914T2200Z/
Person NC-Granville NC-
529 PM EDT FRI SEP 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN PERSON AND WEST CENTRAL GRANVILLE COUNTIES...
    
At 529 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Oxford, moving west at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Berea and Surl. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3638 7869 3630 7867 3624 7896 3638 7897
TIME...MOT...LOC 2129Z 083DEG 31KT 3634 7872 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

77
766 
WWUS52 KRAH 142138
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
538 PM EDT FRI SEP 14 2018

NCC077-142148-
/O.CAN.KRAH.TO.W.0011.000000T0000Z-180914T2200Z/
Granville NC-
538 PM EDT FRI SEP 14 2018

...THE TORNADO WARNING FOR WEST CENTRAL GRANVILLE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3630 7880 3627 7896 3634 7897 3637 7897
      3636 7880
TIME...MOT...LOC 2138Z 087DEG 34KT 3633 7883 

$$

NCC145-142200-
/O.CON.KRAH.TO.W.0011.000000T0000Z-180914T2200Z/
Person NC-
538 PM EDT FRI SEP 14 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
SOUTHEASTERN PERSON COUNTY...
    
At 538 PM EDT, a severe thunderstorm capable of producing a tornado
was located 9 miles southeast of Roxboro, moving west at 40 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Surl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3630 7880 3627 7896 3634 7897 3637 7897
      3636 7880
TIME...MOT...LOC 2138Z 087DEG 34KT 3633 7883 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

77
487 
WWUS52 KRAH 142143
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
543 PM EDT FRI SEP 14 2018

NCC145-142153-
/O.CAN.KRAH.TO.W.0011.000000T0000Z-180914T2200Z/
Person NC-
543 PM EDT FRI SEP 14 2018

...THE TORNADO WARNING FOR SOUTHEASTERN PERSON COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3630 7880 3627 7896 3634 7897 3637 7897
      3636 7880
TIME...MOT...LOC 2141Z 083DEG 21KT 3633 7887 

$$

77

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 2:30 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Sep 14, 2:30 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
230 PM EDT Fri Sep 14 2018

.SYNOPSIS...
Hurricane Florence will move very slowly west to southwest near the
coast of southern North Carolina and northeastern South Carolina
through tonight. A slow motion to the west over northern South
Carolina will follow Saturday with a turn northward into the
Appalachians Sunday. Conditions will finally improve early next week
as the remnants of Florence finally move away.

&&

.NEAR TERM /through Saturday/...
As of 135 PM Friday...

Currect forecast through Saturday looks on track.

Hurricane Florence will move extremely slowly towards the southwest
staying very close to the NC coastline this afternoon. By Saturday
morning Hurricane Florence is forecast to still be near the
coastline over northeastern South Carolina. Latest guidance continue
to advertise a swath of 10" to 20" across central North Carolina
(isolated higher amounts possible). These types of rainfall
unfortunately make sense given the strong low level moisture
transport convergence on the back side of the storm.

This means that a prolonged period of torrential rainfall can be
expected across most of central North Carolina. Flash flooding of
creeks, rivers, streams, and nearby roadways, and washouts of area
bridges are likely. This will likely result in catastrophic and life
threatening flash flooding and extensive prolonged river flooding
across the lower Neuse, Black, and Cape Fear river basins.

The coastal plain and Sandhills will remain in a favorable area for
isolated tornadoes for the rest of the afternoon into this evening.
As Florence moves further westward on Saturday, a favorable
environment for isolated tornadoes will expand westward into the
southern Piedmont.

&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 230 PM Friday...

The remnant circulation of Florence will move slowly westward
Saturday night and then begin to lift north into the Appalachians on
Sunday. As the surface low slips west, a persistent southerly,
convergent flow will produce an arc of widespread moderate to heavy
rain across the state. The greatest rain coverage will be across the
southern Piedmont and Sandhills.

Rainfall amounts during the period will average between 2 and 5
inches with lesser amounts across the far northeast Piedmont and
northern Coastal Plain. This additional rain is likely to exasperate
anticipated flooding issues across the southern tier including the
Neuse, Cape Fear, Black and Yadkin river basins where river flooding
may become extreme.

Windy conditions with winds of 15 to 25 MPH with gusts near 40 MPH
on Saturday evening will gradually abate as the remnant low weakens
and pushes away. Given the wet soil, additional issues with falling
trees are expected.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
As of 230 PM Friday...

The remnant circulation of Florence is expected to lift northeast
through the lower Ohio Valley and northeastern United States Monday
and Tuesday. This will mean the trailing rain bands and associated
weather hazards will come to an end by Sunday night or Monday
for the region.

The trailing surface trough will keep a lingering chance of
mainly diurnal showers and storms into Tuesday afternoon and
possibly Wednesday afternoon. Very warm and humid conditions will
also linger through the rest of the week. Lows in the lower to mid
70s (well above normal) with highs in the 80s.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM Friday...

Mainly MVFR ceilings will prevail through the TAF period, amidst
tropically-moist, nely low level flow between high pressure over the
Northeast and Hurricane Florence. A shield of heavy, tropical
precipitation with reduced visibilities, and stronger and more
numerous outer bands of showers and storms, will pivot westward
across cntl NC through this evening, including into the GSO and INT
vicinity between 00Z-06Z.

Outlook: Florence will eventually arc across SC Saturday and
Saturday night, then lift nwd and newd through the Appalachians
through early next week. Breezy to windy conditions, periods of
continued tropical downpours, storms, and isolated tornadoes --and
sub-VFR conditions-- will result, with improving conditions for
Tuesday and Wednesday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Hurricane Warning for NCZ078-089.
Flash Flood Watch through Sunday evening for NCZ021>028-
038>043-073>078-083>086-088-089.
Tropical Storm Warning for NCZ026>028-040>043-075>077-084>086-
088.
&&

SYNOPSIS...Franklin
NEAR TERM...Haines/Franklin
SHORT TERM...Blaes/Franklin
LONG TERM...Badgett/Franklin
AVIATION...MWS/Franklin
Hazardous weather outlook, Sep 14, 5:07 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
507 PM EDT Fri Sep 14 2018

NCZ021>025-038-039-073-074-083-152115-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Stanly-
Montgomery-Anson-
507 PM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-152115-
Person-Granville-Vance-Warren-Halifax-
507 PM EDT Fri Sep 14 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Tropical storm Florence will continue to push west over far southern
NC this evening. Wind gusts of 30 to 35 mph will be strong enough
to knock down a few tree limbs.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Prolonged rain and wind Friday and Friday night will result in a few
downed trees, leading to sporadic power outages and isolated flash
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ026-040-041-075>077-084>086-152115-
Franklin-Chatham-Wake-Moore-Lee-Harnett-Richmond-Scotland-Hoke-
507 PM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ027-028-042-043-078-088-089-152115-
Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson-
507 PM EDT Fri Sep 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...TORNADO WATCH 374 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 14, 2:59 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
259 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     FLASH FLOOD      7 NNE ELROY             35.43N 77.87W
09/14/2018                   WAYNE              NC   EMERGENCY MNGR

            SEVERAL ROADS IMPASSABLE IN THE AREA.

&&

TC
Local storm report, Sep 14, 3:31 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
331 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     TROPICAL STORM   1 E SPRING LAKE         35.18N 78.97W
09/14/2018                   CUMBERLAND         NC   COUNTY OFFICIAL

            POWER LINES DOWN BLOCKING ROADWAY.

&&
Local storm report, Sep 14, 3:48 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
348 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TROPICAL STORM   4 ENE HOPE MILLS        34.99N 78.88W
09/14/2018                   CUMBERLAND         NC   ASOS

            63 MPH WIND GUST AT KFAY.

&&
Local storm report, Sep 14, 4:38 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TROPICAL STORM   2 NW SMITHFIELD         35.53N 78.37W
09/14/2018                   JOHNSTON           NC   EMERGENCY MNGR

            TREES DOWN ACROSS THE COUNTY WITH SEVERAL
            REPORTS OF POWER LINES DOWN. SOME TREES DOWN
            ON HOUSES.

&&
Local storm report, Sep 14, 4:41 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
441 PM EDT FRI SEP 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TROPICAL STORM   BENSON                  35.38N 78.55W
09/14/2018                   JOHNSTON           NC   EMERGENCY MNGR

            SEVERAL ROADS FLOODED IN THE BENSON AREA.

&&
Special weather statement, Sep 14, 5:19 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
519 PM EDT FRI SEP 14 2018

NCZ007-008-142145-
Person NC-Granville NC-
519 PM EDT FRI SEP 14 2018

...A HEAVY RAIN SHOWER WILL AFFECT SOUTHEASTERN PERSON AND WEST
CENTRAL GRANVILLE COUNTIES UNTIL 545 PM EDT...

At 519 PM EDT, Doppler radar was tracking a heavy rain shower over
Oxford, moving west at 40 mph.

Funnel clouds and enhanced wind gusts up to 50 mph will be possible
with this fast-moving shower.

Locations impacted include...
Oxford, Roxboro, Berea, Surl and Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3641 7857 3627 7856 3624 7893 3624 7901
      3641 7900
TIME...MOT...LOC 2119Z 083DEG 36KT 3634 7862

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:07 PM EDTSpecial Weather StatementRAHEdgecombe23 min
Sep 13, 8:33 PM EDTTornado WarningRAHWilson11 min
Sep 14, 12:28 AM EDTSpecial Weather StatementRAHJohnston, Sampson, Wayne, Wilson62 min
Sep 14, 3:02 AM EDTTornado WarningRAHFranklin, Halifax, Warren28 min
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland10 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHCumberland7 days
Sep 14, 3:07 AM EDTRiver Flood WarningRAHHarnett7 days
Sep 14, 3:13 AM EDTTornado WarningRAHHalifax, Nash18 min
Sep 14, 6:36 AM EDTAreal Flood AdvisoryRAHEdgecombe, Harnett, Johnston, Wilson114 min
Sep 14, 6:57 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Johnston, Sampson, Wayne, Wilson48 min
Sep 14, 7:27 AM EDTFlash Flood WarningRAHSampson6 hr
Sep 14, 7:56 AM EDTFlash Flood WarningRAHWayne, Wilson6 hr
Sep 14, 8:09 AM EDTSpecial Weather StatementRAHJohnston36 min
Sep 14, 8:41 AM EDTFlash Flood Warning EmergencyRAHJohnston17 hr
Sep 14, 9:00 AM EDTSpecial Weather StatementRAHJohnston, Wilson45 min
Sep 14, 9:33 AM EDTSpecial Weather StatementRAHNash27 min
Sep 14, 9:49 AM EDTSpecial Weather StatementRAHCumberland26 min
Sep 14, 9:59 AM EDTSpecial Weather StatementRAHFranklin16 min
Sep 14, 10:03 AM EDTFlash Flood WarningRAHCumberland, Harnett14 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston59 hr
Sep 14, 10:13 AM EDTRiver Flood WarningRAHJohnston5 days
Sep 14, 10:13 AM EDTRiver Flood WarningRAHWayne11 days
Sep 14, 10:19 AM EDTSpecial Weather StatementRAHFranklin26 min
Sep 14, 10:46 AM EDTSpecial Weather StatementRAHEdgecombe29 min
Sep 14, 10:49 AM EDTSpecial Weather StatementRAHWake26 min
Sep 14, 10:51 AM EDTRiver Flood WarningRAHAnson, Stanly4 days
Sep 14, 11:18 AM EDTSpecial Weather StatementRAHHalifax27 min
Sep 14, 11:24 AM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 11:59 AM EDTFlash Flood WarningRAHHoke, Moore12 hr
Sep 14, 12:24 PM EDTSpecial Weather StatementRAHHalifax36 min
Sep 14, 12:37 PM EDTSpecial Weather StatementRAHEdgecombe38 min
Sep 14, 12:40 PM EDTTornado WarningRAHEdgecombe35 min
Sep 14, 1:05 PM EDTTornado WarningRAHFranklin, Nash40 min
Sep 14, 1:08 PM EDTFlash Flood WarningRAHSampson11 hr
Sep 14, 1:12 PM EDTFlash Flood WarningRAHEdgecombe, Nash11 hr
Sep 14, 1:28 PM EDTSpecial Weather StatementRAHEdgecombe32 min
Sep 14, 1:45 PM EDTFlash Flood WarningRAHFranklin, Wake11 hr
Sep 14, 1:55 PM EDTSpecial Weather StatementRAHNash35 min
Sep 14, 1:57 PM EDTFlash Flood Warning EmergencyRAHWayne, Wilson11 hr
Sep 14, 1:58 PM EDTSpecial Weather StatementRAHWake32 min
Sep 14, 2:32 PM EDTSpecial Weather StatementRAHWake28 min
Sep 14, 3:14 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Moore, Richmond, Scotland6 hr
Sep 14, 5:19 PM EDTSpecial Weather StatementRAHGranville, Person26 min
Sep 14, 5:31 PM EDTSpecial Weather StatementRAHVance29 min
Sep 14, 5:50 PM EDTAreal Flood AdvisoryRAHAlamance, Durham, Granville, Guilford, Halifax, Orange and 4 more4 hr
Sep 14, 6:27 PM EDTSpecial Weather StatementRAHPerson18 min
Sep 14, 6:28 PM EDTFlash Flood Warning EmergencyRAHJohnston, Wayne4 hr
Sep 14, 6:45 PM EDTSpecial Weather StatementRAHDurham60 min
Sep 14, 6:57 PM EDTFlash Flood WarningRAHAlamance, Durham, Orange4 hr
Sep 14, 7:02 PM EDTSpecial Weather StatementRAHForsyth, Guilford43 min

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.